# SDR ASOA20140504053

- Difficulty date: May 4, 2014
- Submitted: May 4, 2014
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 29,408 hours, 16,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14572025002001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LOWER FUSELAGE AT FWD BELLY FAIRING 191, FWD END NUTPLATE SUPPORT ANGLE HAS CORROSION, LOCAL LEVEL 2, AROUND FASTENER HOLES AT FRAME 32 FROM STRINGER 17LT-17RT.  MAINTENANCE BLENDED CORROSION, 100 PERCENT MATERIAL LOSS.  REMOVED SUPPORT ANGLE.  LOCATED, DRILLED, ALODINED, SEALED AND INSTALLED NEW SUPPORT ANGLE REF: SRM 51-40-02, CPM 51-21-04.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
